# SDR USAA951155

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wing
- Part time: 20,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND WEB NR 4 CRUSHED 4 INCH BETWEEN RIB NR 2 AND NR 4 LOWER FLANGE ON TAILBOX STRUCTURE.  FABRICATED NEW WEB.  REPAIRED WEB NR IV AS PER SRM 57-22-03.  (M)
